MAUDE Adverse Event Report: STRYKER GMBH RC LAG SCREW GAMMA4 Ø10.5X100MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER GMBH RC LAG SCREW GAMMA4 Ø10.5X100MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 81660100S
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
It was reported that: after lag screw inserted, compression applied, set screw tightened and slightly loosen, when u-blade was inserted, the femoral head was pushed and the fracture separated.The surgery was finished with pulling the femoral head back somewhat.
 
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was implanted and no other evidence was provided.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.After lag screw inserted, compression applied, set screw tightened and slightly loosen, when u-blade was inserted, the femoral head was pushed and the fracture separated.The surgery was finished with pulling the femoral head back somewhat.More detailed information about the complaint event, e.G.X-ray in m-l- view, must be available in order to determine the root cause of the complaint event.At the end of the surgery, it is the responsibility of the surgeon if he leaves the patient as is.Based on investigation, the root cause was attributed to a user related issue.With available information a product deficiency was not verified.In case we receive further substantial information we reserve the right re-open the case and to re-assess the root cause.
 
Event or Problem Description

Brand Name
RC LAG SCREW GAMMA4 Ø10.5X100MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key19579140
Report Number0009610622-2024-00298
Device Sequence Number3943949
Product Code HSB
UDI-Device Identifier07613327591897
UDI-Public(01)07613327591897(17)340331(10)K1AD5E2
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K213328
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number81660100S
Device Lot NumberK1AD5E2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/27/2024
Supplement Date Received by Manufacturer09/13/2024
Initial Report FDA Received Date06/20/2024
Supplement Report FDA Received Date10/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexPrefer Not To Disclose